# SDR FDEA202309121577

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293310
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL ATTACHMENT DOUBLER FOUND CRACK   AT STATION XOS 994.   RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL ATTACHMENT DOUBLER AT STATION   XOS 994 CRACKED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-03-2R FIGURE 201   REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
